# SDR GTIA2018080642783

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 17,454 hours, 7,992 cycles
- Engine: Iae V2527A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fmu
- Part number: 8061639
- Part serial: 17937632
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,496 hours, 2,012 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, HAD A NR 1 ENGINE FUEL CONTROL FAULT.  R & R THE FMU IAW AMM 73-22-52, COMPLIED WITH HIGH POWER RUN,  LEAK AND OPS CHECKED GOOD IAW TSM 73-00-00-810-906-A,  R & R FMV IAW AMM 73-22-52. LEAK AND OPS CHECKED OK,  NO FAULT NOTED.   ACCOMPLISHED HIGH POWER ASSURANCE TEST NR 11 IAW AMM 71-00-00,  LEAK CHECKED OK IAW AMM 71-00-00, NO FAULT NOTED AT THIS TIME.
